Volume 2 Number 3 (May 2012)
Home > Archive > 2012 > Volume 2 Number 3 (May 2012) >
IJAPM 2012 Vol.2(3): 169-171 ISSN:2010-362X
DOI: 10.7763/IJAPM.2012.V2.79

A Fixed Point Theorem on Four Complete Metric Spaces

Vishal Gupta, Naveen Mani, and Ashima Kanwar

Abstract—Our object in this paper to discuss about fixed point theorem in four metric spaces. Here we established a fixed point theorem in four complete metric spaces, which generalized many results of many authors [1]-[5].

Index Terms—Complete metric space, fixed point.

Vishal Gupta and Naveen Mani are with Department of Mathematics, M.M.University, Mullana, Ambala, India (e-mail address: vishal.gmn@gmail.com).
A. Kanwar is with Research Scholar, Department of Mathematics, M. M. University, Mullana, Ambala, India.

 

Cite: Vishal Gupta, Naveen Mani, and Ashima Kanwar, "A Fixed Point Theorem on Four Complete Metric Spaces," International Journal of Applied Physics and Mathematics  vol. 2, no. 3, pp. 169-171, 2012.

General Information

ISSN: 2010-362X
Frequency: Bimonthly (2011-2014); Quarterly (Since 2015)
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca
Abstracting/ Indexing: Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Electronic Journals Library, Nanowerk Database, Google Scholar and ProQuest
E-mail: ijapm@iap.org
  • Dec 26, 2017 News!

    IJAPM Vol 6, No 1-No 4 have been indexed by EI (Inspec)   [Click]

  • Dec 27, 2017 News!

    Vol 8, No 1 has been published with online version     [Click]

  • Dec 26, 2017 News!

    IJAPM Vol 5, No 4 has been indexed by EI (Inspec)     [Click]

  • Nov 15, 2017 News!

    The papers published in Vol 7, No 4 have all received dois from Crossref

  • Sep 28, 2017 News!

    Vol 7, No 4 has been published with online version     [Click]

  • Read more>>